Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I had sex on Feb. 1st.... I was 3 days into my 3rd pack of birthcontrol.... I was worried because it was unprotected sex and took the Morning after pill the following morning...I am now 4 days into my sugar pills and there is very little blood.... could I be pregnant? My period seems lighter than normal.... Please help, I'm kinda freaking....

Loading...

I would try getting the day after pill just incase and maybe switch to another brand Ive never had any issues with durex
Reply

Loading...

Hi Heather,

The morning after pill can change your period. It's a common side effect.

It may be early or late, heavier or lighter than normal.

Birth control is protection. If you don't miss any pills you don't need to use the morning after pill.

It is EXTREMELY unlikely you are pregnant.
Reply

Loading...

This was my post before I registered... Would a pregnancy test show positive by now? My period is super light and brown in color... So it's a slim chance I am pregnant?
Reply

Loading...